Inclusion properties of Herz-Morrey spaces with variable exponent

Rahman, Hairur (2021) Inclusion properties of Herz-Morrey spaces with variable exponent. Cauchy: Jurnal Matematika Murni dan Aplikasi, 7 (1). pp. 22-27. ISSN 2086-0382

9848.pdf - Published Version
Available under License Creative Commons Attribution Share Alike.

Download (591kB) | Preview


The inclusion properties in Herz-Morrey spaces has proved by Rahman in 2020. This paper aims to discuss the inclusion of the homogeneous Herz-Morrey spaces and homogeneous weak HerzMorrey spaces with variable exponent. We also investigated the inclusion between both spaces. This result will be useful to prove fractional integral on the homogeneous Herz-Morrey spaces with variable exponent.

Item Type: Journal Article
Keywords: Herz-Morrey spaces; inclusion properties; variable exponent
Subjects: 01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010108 Operator Algebras and Functional Analysis
Divisions: Faculty of Mathematics and Sciences > Department of Mathematics
Depositing User: hairur rahman .
Date Deposited: 01 Dec 2021 13:13


Downloads per month over past year

Origin of downloads

Actions (login required)

View Item View Item